acab402 (acab402) wrote in topamax_support,
acab402
acab402
topamax_support

  • Mood:

Topamax Crisis

Before I begin let me tell you alittle about myself... I have been taking Topamax 25mg for 9 years. I also have taken birth control pills on and off for the past 10years. For the past 3 years I have been on birth control faithfully and even though Topamax says it effects birth control I haven't had any problem. Now even though I only take 25mg a day this works for me. I have bad bad bad migraines. I mean I still don't no from what or why, but over the years I have learned what triggers them and I know how to relax to where I don't have to take a sumatriptan to take it away. Topamax does work, but I can't take the side effects no more. I'm going crazy... The mood swings, being so emotional, hair loss, sweaty hands and feet, the main problem is the mood swings!!! My mind never stops!!! I have never in my life felt depressed, but these pills are making me.

I'm coming to you guys to ask how to wean myself off???? I only take 25mg so I don't want to just stop. I don't no if I should do every other day or cut it in half. I don't know and my doctor is stupid. The thing is I been on this pill 9 years faithfully so it is in my system. It's in my blood. I got to get it out... I need it out. Im scared though... What if I get headaches??? I want to have baby too with my husband but I cant until I get these out of my system.... Please help.... Please!!!

Thank you,

April
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 2 comments